# SDR CA190614001

- Difficulty date: March 26, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cessna 560XL
- Engine: Pwa PW535A
- System (JASC): 7300 · Engine Fuel and Control
- Part: Hmu
- Part number: 307419805
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) CUSTOMER REPORTED THAT LEFT HAND ENGINE STUCK AT MAX CONTROL POWER AT 31,000FT. AIRCRAFT WAS DESCENDED TO REDUCE THE POWER. ON TROUBLESHOOTING FCU REPLACED AND AIRCRAFT RETURN TO SERVICE.
